In this article we study nonsingular rational open surfaces of logarithmic Kodaira dimension zero with connected boundaries at infinity defined over an algebraically closed field of arbitrary characteristic. We establish a classification theory of nonsingular alfine surfaces of logarithmic Kodaira dimension zero and give a characterization of in arbitrary characteristic.
Hideo KOJIMA. "Open surfaces of logarithmic Kodaira dimension zero in arbitrary characteristic." J. Math. Soc. Japan 53 (4) 933 - 955, October, 2001. https://doi.org/10.2969/jmsj/05340933